Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 19, Issue 2 (Jan 2011)

Issues

Global uniqueness in determining electric potentials for a system of strongly coupled Schrödinger equations with magnetic potential terms

Shitao Liu
  • Department of Mathematics, University of Virginia, Charlottesville, VA 22903, USA.
  • Email:
/ Roberto Triggiani
  • Department of Mathematics, University of Virginia, Charlottesville, VA 22903, USA.
  • Department of Mathematics and Statistics, KFUPM, Dhahran, 31261, Saudi Arabia.
  • Email:
Published Online: 2011-05-31 | DOI: https://doi.org/10.1515/jiip.2011.030

Abstract

We consider the inverse problem of determining simultaneously two unknown electric potential coefficients for a system of two general strongly coupled Schrödinger equations, with magnetic potential terms, and with Neumann boundary conditions, from single Dirichlet measurements on a portion Γ1 of the boundary. Under suitable geometrical assumptions on the complementary unobserved portion Γ0 of the boundary, we show that one can uniquely determine the two unknown potential coefficients in one shot, from respective Dirichlet boundary measurements on Γ1 over an arbitrarily short time interval. The proof is based on a recent Carleman estimate in [Lasiecka, Triggiani and Zhang, J. Inv. Ill-Posed Problems 12: 43–123, 2004] for single Schrödinger equations. It also takes advantage of a convenient route “post-Carleman estimates” suggested by [Isakov, Inverse Problems for Partial Differential Equations, Springer, 2006, Theorem 8.2.2, p. 231].

Keywords.: Inverse problems; Schrödinger equations; Carleman estimates

About the article

Received: 2010-12-12

Published Online: 2011-05-31

Published in Print: 2011-06-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.030. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Shitao Liu
Nonlinear Analysis: Theory, Methods & Applications, 2011, Volume 74, Number 7, Page 2647
[2]
Roberto Triggiani and Shitao Liu
Discrete and Continuous Dynamical Systems, 2013, Volume 33, Number 11/12, Page 5217

Comments (0)

Please log in or register to comment.
Log in